Differential Equations

, Volume 39, Issue 3, pp 387–396 | Cite as

Homogenizaton of a Nonhomogeneous Signorini Problem for the Poisson Equation in a Periodically Perforated Domain

  • A. Yu. Vorob'ev
  • T. A. Shaposhnikova


Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Poisson Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Iosif'yan, G.A., Trudy Sem. im. I.G. Petrovskogo, 2001, vol. 21, pp. 240-298.Google Scholar
  2. 2.
    Pastukhova, S.E., Differents. Uravn., 2001, vol. 37, no. 9, pp. 1216-1222.Google Scholar
  3. 3.
    Yosi_an, G.A., Applicable Analysis, 1997, vol. 65, pp. 257-288. DIFFERENTIAL EQUATIONS Vol. 39 No. 3 2003 396 VOROB'EV, SHAPOSHNIKOVAGoogle Scholar
  4. 4.
    Iosif'yan, G.A., Dokl. RAN, 1998, vol. 361, no. 5, pp. 587-590.Google Scholar
  5. 5.
    Fridman, A., Variatsionnye printsipy i zadachi so svobodnymi granitsami(Variational Principles and Problems with Free Boundaries), Moscow, 1990.Google Scholar
  6. 6.
    Kinderlehrer, D. and Stampacchia, G., An Introduction to Variational Inequalities, New York: Academic, 1980. Translated under the title vedenie v variatsionnye neravenstva i ikh primenenie, Moscow: Mir, 1983.Google Scholar
  7. 7.
    Fichera, G., Existence Theorems in Elasticity. Boundary Value Problems of Elasticity with Unilateral Constraints, Heidelberg: Springer, 1972. Translated under the title Teoremy sushchestvovaniya v teorii uprugosti, Moscow: Mir, 1974.Google Scholar
  8. 8.
    Oleinik, O.A. and Shaposhnikova, T.A., Rendiconti Lincei. Matematica e Applicazioni. Ser. 9, 1996, vol. 7, pp. 129-146.Google Scholar
  9. 9.
    Oleinik, O.A., Iosif'yan, G.A., and Shamaev, A.S., Matematicheskie zadachi teorii sil'no neodnorodnykh uprugikh sred(Mathematical Problems of Theory of Strongly Inhomogeneous Elastic Media),Moscow, 1990.Google Scholar
  10. 10.
    Lions, J.-L., Quelques méthodes de résolution des problèmes aux limites nonlinéaires, Paris: Dunod, 1969. Translated under the title Nekotorye metody resheniya nelineinykh kraevykh zadach, Moscow: Mir, 1972. DIFFERENTIAL EQUATIONS Vol. 39 No. 3 2003Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2003

Authors and Affiliations

  • A. Yu. Vorob'ev
    • 1
  • T. A. Shaposhnikova
    • 1
  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations